Publisher DOI: 10.1587/nolta.2.68
Title: A model problem for global optimization
Language: English
Authors: Rump, Siegfried M. 
Issue Date: Jan-2010
Source: Nonlinear Theory and Its Applications, IEICE 1 (2): 68-73 (2011)
Journal or Series Name: Nonlinear theory and its applications 
URI: http://hdl.handle.net/11420/8537
ISSN: 2185-4106
Institute: Zuverlässiges Rechnen E-19 
Document Type: Article
Appears in Collections:Publications without fulltext

Show full item record

Page view(s)

11
Last Week
0
Last month
checked on Mar 1, 2021

Google ScholarTM

Check

Add Files to Item

Note about this record

Export

Items in TORE are protected by copyright, with all rights reserved, unless otherwise indicated.